EconPapers    
Economics at your fingertips  
 

Response Time Distributions in Networks of Queues

Michael Grottke (), Varsha Apte (), Kishor S. Trivedi () and Steve Woolet ()
Additional contact information
Michael Grottke: University of Erlangen-Nuremberg
Varsha Apte: IIT Bombay
Kishor S. Trivedi: Duke University
Steve Woolet: IBM Corporation

Chapter 14 in Queueing Networks, 2011, pp 587-641 from Springer

Abstract: Abstract This chapter addresses the issue of determining the response time distribution in networks of queues. Four different techniques are described and demonstrated. A two step numerical approach to compute the response time distribution for closed Markovian networks with general connectivity, a technique for determining the approximate (exact under certain conditions) response time distribution of a defined subset of open M/M/c/b Markovian networks using predefined continuous timeMarkov chain (CTMC) “response time blocks,” an expansion of “response time blocks” to openMarkovian networks with general phase type (PH) service time distributions, and an approach for handling non Markovian networks having M/G/1 priority and PH/G/1 queues. These techniques are shown to give accurate results with much smaller CTMCs or semi Markov processes than exact analysis.

Keywords: Arrival Rate; Sojourn Time; Service Time Distribution; Wait Time Distribution; Response Time Distribution (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4419-6472-4_14

Ordering information: This item can be ordered from
http://www.springer.com/9781441964724

DOI: 10.1007/978-1-4419-6472-4_14

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4419-6472-4_14